# SDR SWAA970263

- Difficulty date: February 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N82SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22731
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND INSPECTION, FOUND CABIN EMERGENCY EXIT LIGHTING INOP.  REPLACED ALL BATTERY PACKS AND OP CHECKED PER BOEING M/M.
